# SDR CA000731017

- Difficulty date: June 25, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Make and model: Snias AS350B1
- Aircraft time: 6,255 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nut
- Part number: 9879027028
- Condition: Flaking
- Location: G3 Brg Region
- Component: Gas Generator, Tmeca, 70BM035240
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THERE WERE 2 REPORTED ENGINE CHIP LIGHTS BOTH FROM THE NR 2 CHIP PLUG. THE FIRST OCCURED AT A/F TIME 6540 MINOR AMOUNT OF METAL OR FUZZ. THE SECOND (10 HOURS LATER) FOUND THE GAP ON CHIP DETECTOR 50 PERCENT FULL OF METAL. THE BOTTOM AND REAR CHIP DETECTOR WERE INSPECTED AND FOUND METAL ON REAR CHIP DETECTOR. THE METAL WAS CHECKED FOR MAGNETISM.  THE ENGINE ASSEMBLY WAS REMOVED AND SENT TO A REPAIR STATION.  AS A PRECAUTION, THE NR 3 BEARING WAS ALSO REPLACED SINCE THE CAGE IS SILVER PLATED.
